i am 28 yrs old. i am asthmatic and have allergies from childhood. i started to have severe asthma from 21 yrs of age only. around that time i was also diagnosed for MVP and heart murmur. is there any relation between these two deseases ?
now i'm using AdvAir, ALBUTEROL, and ZYRETEC to control asthma and allergy. one year ago i gave birth to a baby. now i am using "ortho tri-cyclen" birth control pills. i am frequently experiencing chest pain, headache and vomitting. because i have mvp is there any problem in using "ortho tri-cyclen" ?
There is no relation between asthma and mitral valve prolapse (MVP). For someone with MVP, there is no problem using birth control pills. Your chest pain, headache, and vomiting could be due to the MVP or the birth control pills. Please discuss your symptoms with your doctor.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.